# SDR 2024FA0000422

- Difficulty date: June 4, 2024
- Submitted: June 4, 2024
- Operation: General aviation
- Aircraft: N522RK
- Make and model: Cirrus SR22T
- Aircraft serial: 1059
- Aircraft time: 1,802 hours
- Engine: Cont TSIO550K
- Engine time: 1,802 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 658714
- Condition: Failed
- Location: Engine
- Part time: 1,802 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS DISASSEMBLED FOR INSPECTION DUE TO PROPELLER STRIKE. UPON DISASSEMBLY IT WAS NOTED THAT THE CONNECTING ROD BUSHING HAS MIGRATED PARTLY  OUT OF THE BORE ON THE SMALL END OF CONNECTING ROD #2, #3, & #5.  THIS IS THE THIRD TIME THAT WE HAVE SEEN THIS PROBLEM ON THIS MODEL ENGINE.
